# SDR UIEA2021051901148

- Difficulty date: May 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,996 hours, 12,505 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP CAUTION MESSAGE IN FLIGHT. QRH COMPLETE.( DEFERRED PER MEL 28-22-01, CAT C. TRANSFERRED TO MDDR # 147093. MCC NOTIFIED. EXP 27MAY21. DL 1013A  20MAY21 - LP 1306097 - M5 - CVG - REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 28-42-01/401. THIS CLEARS MDDR 147093. )
